Orthopedics > OCOSH Classification > Trauma > Muscle Tendon Injuries > Heelcord Ruptures > Study Confirms Increased Risk of Achilles Tendon Rupture With Fluoroquinolone Use Medscape

< Previous | Next >

Study Confirms Increased Risk of Achilles Tendon Rupture With Fluoroquinolone Use Medscape

Visit Resource Review It Rate It Bookmark It

Location: http://www.medscape.com/viewarticle/463008

Description: Oct. 15, 2003 (San Diego) — Fluoroquinolone use is associated with increased risk of Achilles tendon rupture, and that increase is "true across the board for exposure to any fluoroquinolone," according to results of nested case-control study reported last week at the 41st annual meeting of the Infectious Diseases Society of America.

Type: Reference Material
Author/Contact: Not Available
Institution: Medscape
Primary Subject/Category:

Language: English

Submitted by: admin
Hits: 904
Added: Wed Nov 19 2008